# SDR P5CA9500504

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN S6L JOINT TO FRAME BS 1000.  CORROSION REMOVED PER BOEING SRM 51-10-01, NEW FASTENERS INSTALLED PER 51-30-02.
